# SDR VNAA2025050800010

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON SEAT TRACK RBL 9.00 FROM FS485-FS581. CORRECTIVE ACTION: R/H SEAT TRACK LOCATION RBL9 FROM FS 485-FS581 PN SH670-33426-1 REMOVED IAW CRJ-700 AMM 53-00-49-000-801-A01. NEW SERVICEABLE R/H SEAT TRACK, PO #W77329, AT RBL9 FROM FS485-FS581 FABRICATED IAW CRJ-700 SRM 51-40-11-001-001-A01. R/H SEAT TRACK AT RBL9 FROM FS485-FS581 PRIMED AND PAINTED PER TO 53-079-002-23 STEP 10.7. REFERENCE CARD NUMBER HN00208289 FOR INSTALL.
